In stock
SKU
10607
KD0.54
Paracetamol is an anti-inflammatory painkiller used to relieve mild to moderate pain and fever Adol Suspension is used as pain reliever for mild to moderate pain as well as teething pain It also relieves the discomfort that accompanies cold, flu and sore throat as well as fever reducer Paracetamol 120MG SUSPENSION

ADOL 120MG SUSPENSION 100 ML

SKU 10607
KWD 0.54
Size: 100 ML

In stock

Paracetamol is an anti-inflammatory painkiller used to relieve mild to moderate pain and fever Adol Suspension is used as pain reliever for mild to moderate pain as well as teething pain It also relieves the discomfort that accompanies cold, flu and sore throat as well as fever reducer Paracetamol 120MG SUSPENSION

Analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu. Should not be taken at the same time as other products containing paracetamol. Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product. If symptoms persist, please consult your doctor or pharmacist.

Size

100 ML

Directions of use

Infants 3 months - 1 year: 2.5 - 5 ml. Children 1-5 years : 5- 10 ml every 8 hours. Dose may be repeated every 4- 6 hours, but leave at least 4 hours between doses. Do not take more than 3 days without consulting your doctors. Shake well before use.

Active Ingredients

Paracetamol 120 mg/ 5 ml

Indication

Anti-Pyretic AnalgesicAnti - Inflammatory

Write Your Own Review
You're reviewing:ADOL 120MG SUSPENSION 100 ML
Your Rating